# SDR 20000504SH022

- Difficulty date: April 13, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part number: 57C2295
- Condition: Cracked
- Location: Blade Slots
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS AT BLADE SLOTS.  (X)
